Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Erection problem. Had triple bypass surgery, developed Peyronies disease. Any remedy?

Hi. My husband had triple bypass surgery 7 years ago now. His problem is that shortly after his sex drive went from super high to none at all. We asked the doctor about it and he kind of laughed. He also developed Peyronies disease . He got the shots for it but nothing worked. It seems to have gone away somewhat but he would rather go online and chat with other females and masterbate to and for them than be with me. He said it takes 45 minutes for him to masterbate. If he gets an erection it is very small now. He was never small. It has made it so I have lost all feelings for him. I feel like it is all my fault and that he is tired of me. What can I do? I know he feels like he is no longer a man because his penis is 1/4 the size it was.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your husband's concerns. I think that your problem is treatable. You have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor